ISSN:
 1556-1801

eISSN:
 1556-181X

All Issues

Volume 14, 2019

Volume 13, 2018

Volume 12, 2017

Volume 11, 2016

Volume 10, 2015

Volume 9, 2014

Volume 8, 2013

Volume 7, 2012

Volume 6, 2011

Volume 5, 2010

Volume 4, 2009

Volume 3, 2008

Volume 2, 2007

Volume 1, 2006

Networks & Heterogeneous Media

June 2007 , Volume 2 , Issue 2

Select all articles

Export/Reference:

Self-organized network flows
Dirk Helbing, Jan Siegmeier and Stefan Lämmer
2007, 2(2): 193-210 doi: 10.3934/nhm.2007.2.193 +[Abstract](1362) +[PDF](545.0KB)
A new model for contact angle hysteresis
Antonio DeSimone, Natalie Grunewald and Felix Otto
2007, 2(2): 211-225 doi: 10.3934/nhm.2007.2.211 +[Abstract](1204) +[PDF](329.8KB)
A second order model of road junctions in fluid models of traffic networks
Bertrand Haut and Georges Bastin
2007, 2(2): 227-253 doi: 10.3934/nhm.2007.2.227 +[Abstract](1022) +[PDF](386.7KB)
Asymptotic analysis of a perturbed parabolic problem in a thick junction of type 3:2:2
Ciro D’Apice, Umberto De Maio and T. A. Mel'nyk
2007, 2(2): 255-277 doi: 10.3934/nhm.2007.2.255 +[Abstract](995) +[PDF](301.8KB)
Ideally soft nematic elastomers
M. Silhavý
2007, 2(2): 279-311 doi: 10.3934/nhm.2007.2.279 +[Abstract](944) +[PDF](398.7KB)
Optimal control problems on stratified domains
Alberto Bressan and Yunho Hong
2007, 2(2): 313-331 doi: 10.3934/nhm.2007.2.313 +[Abstract](1108) +[PDF](260.0KB)
Modeling cell movement in anisotropic and heterogeneous network tissues
A. Chauviere, T. Hillen and L. Preziosi
2007, 2(2): 333-357 doi: 10.3934/nhm.2007.2.333 +[Abstract](1264) +[PDF](2838.8KB)
Nonlinear transmission problems for quasilinear diffusion systems
F. R. Guarguaglini and R. Natalini
2007, 2(2): 359-381 doi: 10.3934/nhm.2007.2.359 +[Abstract](884) +[PDF](262.2KB)

2017  Impact Factor: 1.187

Editors

Referees

Librarians

Email Alert

[Back to Top]